1 doctor weighed in:

I up dosed on Zoloft (for anxiety) to 150mg 8 weeks ago. I started to feel better but out of nowhere I crashed and feel bad again. Anxiety, Mood swings, nausea, etc. Is this normal? Could it be caused by not taking it the same time each day?

1 doctor weighed in
Dr. Matthew Smith
Psychiatry

In brief: Unexpected.

Daily sertraline at 150 mg.
, after beginning to help anxiety, would be expected to continue to continue to help and not suddenly stop. There is a possibility that you need a higher dose still, or that you need different medicine. The daily time of the medicine shouldn't make much of a difference. You need to consult the prescribing doctor.

In brief: Unexpected.

Daily sertraline at 150 mg.
, after beginning to help anxiety, would be expected to continue to continue to help and not suddenly stop. There is a possibility that you need a higher dose still, or that you need different medicine. The daily time of the medicine shouldn't make much of a difference. You need to consult the prescribing doctor.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available